Drug Reaction with Eosinophilia and Systemic Symptom Syndrome Due to Everolimus: A Case Report
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Drug reaction with eosinophilia and systemic symptom (DRESS) is a life-threatening drug hypersensitivity reaction that is characterized by skin rash, hematological abnormalities (eosinophilia, atypical lymphocytosis), lymphadenopathy, and internal organ involvement (liver, kidneys, and lung). Many drugs may cause DRESS syndrome, the most frequently reported of which are antiepileptics and allopurinol. In this case report, a patient who devel- oped DRESS syndrome due to everolimus was presented herein.
Abstract
Drug reaction with eosinophilia and systemic symptom (DRESS) is a life-threatening drug hypersensitivity reaction that is characterized by skin rash, hematological abnormalities (eosinophilia, atypical lymphocytosis), lymphadenopathy, and internal organ involvement (liver, kidneys, and lung). Many drugs may cause DRESS syndrome, the most frequently reported of which are antiepileptics and allopurinol. In this case report, a patient who devel- oped DRESS syndrome due to everolimus was presented herein.
참고문헌 (12)
- Husain Z, "DRESS syndrome : part I. Clinical perspectives", J Am Acad Dermatol, 68, pp.693~ (2013)
- Muller P, "Drug hypersensitivity syndrome in a West-Indian population", Eur J Dermatol, 13, pp.478~481 (2003)
- Kardaun SH, "Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study", Br J Dermatol, 169, pp.1071~1080 (2013)
- James J, "Drug reaction with eosinophilia and systemic symptoms(DRESS)syndrome secondary to furosemide : case report and review of literature", Am J Case Rep, 19, pp.163~170 (2018)
- Cho YT, "Drug reaction with eosinophilia and systemic symptoms(DRESS) : an interplay among drugs, viruses, and immune system", Int J Mol Sci, 18, pp.1243~ (2017)
- Criado PR, "Drug reaction with eosinophilia and systemic symptoms(DRESS)", drug-induced hypersensitivity syndrome(DIHS) : a review of current concepts, 2012, pp.87, 435~449
- Bianchi L, "Drug reaction with eosinophilia and systemic symptoms syndrome caused by an everolimus-eluting stent", Int J Dermatol, 53, pp.e286~e288 (2014)
- Wesolowski R, "Treatment-related mortality with everolimus in cancer patients", Oncologist, 19, pp.661~668 (2014)
- Yao JC, "Third Trial (RADIANT-3) Study Group. Everolimus for advanced pancreatic neuroendocrine tumors", N Engl J Med, 364, pp.514~523 (2011)
- Yao JC, "Everolimus for the treatment of advanced, non-functional neuroendocrine tumours of the lung or gastrointestinal tract (RADIANT-4): a randomised, placebocontrolled, phase 3 study", Lancet, 387, pp.968~977 (2016)
- Natkunarajah J, "Ten cases of drug reaction with eosinophilia and systemic symptoms(DRESS)treated with pulsed intravenous methylprednisolone", Eur J Dermatol, 21, pp.385~391 (2011)
- Marcus N, "Successful intravenous immunoglobulin treatment in pediatric severe DRESS syndrome", J Allergy Clin Immunol Pract, 6, pp.1238~1242 (2018)
